MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R; KNEE IMPLANT: TIBIAL INSERT FLEX

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R; KNEE IMPLANT: TIBIAL INSERT FLEX
Model Number 02.12.0411FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-feb-2020: lot 183058: (b)(4) items manufactured and released on 02-jul-2018.Expiration date: 06-18-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Another implants involved: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.1810474.Batch reviews performed on 14-feb-2020: lot 1810474: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Another implants involved: gmk-sphere 02.12.0024r femoral component sphere cemented size 4+ r (k140826) lot.183461.Batch reviews performed on 14-feb-2020: lot 183461: (b)(4) items manufactured and released on 30-aug-2018.Expiration date: 20.08.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Another implants involved: gmk-sphere 02.07.F11066 primary extension stem ø11mm / l 65 mm (k090988) lot.1900598.Batch reviews performed on 14-feb-2020: lot 1900598: (b)(4) items manufactured and released on 14-may-2019.Expiration date: 01.05.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Another implants involved:gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.1903586.Batch reviews performed on 14-feb-2020: lot 1903586: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 16.06.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection 3 months after the primary, the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/11 MM R
Common Device Name
KNEE IMPLANT: TIBIAL INSERT FLEX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9786033
Report Number3005180920-2020-00117
Device Sequence Number14096860
Product Code JWH
UDI-Device Identifier07630030862625
UDI-Public07630030862625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Model Number02.12.0411FR
Device Catalogue Number02.12.0411FR
Device Lot Number183058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;